# SDR DALA1030965532

- Difficulty date: November 9, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 68,796 hours, 28,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON UPPER CHORD OF FLOORBEAM AT BS 377 LBL 60.  REPAIRED PER SRM 53-00-51 FIGURE 201, SRM 51-40-05, SRM 51-20-01 & SRM 51-40-02.
